# SDR TRAX200701549

- Difficulty date: October 20, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 11,467 hours, 8,393 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FOUND RIGHT ENG PYLON HYDRAULIC PRESSURE LINE CHECK VALVE AT FIREWALL CHAFED.  REMOVED CHECK VALVE IAW CRJ 700 AMM 29-11-00.  EN ROUTE TO ATL A/C DIVERTED TO AEX DUE TO MTC.  RELATED TO DEFECT 360869-1 &-2 AND 360870-1.  EMERGENCY DECLARED.  REF AFDL 360869, ITEM 1 FOR INDICATION & AFDL 360870 ITEM 1 FOR LEAK / OPS CHECK.
